# SDR UPS02137414

- Difficulty date: January 15, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Will Not Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EVAC SLIDE LIGHTS IN MAIN CABIN DOOR WILL NOT TEST.  PERFORMED ADJUSTMENT TEST IAW MM 52-23-00 PG 501, NO FAULTS NOTED.
